# SDR MASA200400138

- Difficulty date: March 12, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 11,604 hours, 9,146 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO THE FIELD BECAUSE THEY SMELLED SMOKE COMING FROM THE PACKS DUE TO THE APU OIL SPRAYED IN THE APU COMPARTMENT AND THE PACKS. MX RAN ENGINES AND PACKS AT A HIGH TEMP TO DISIPATE THE OIL. OP CHECKS GOOD.   NO PARTS USED.
